# SDR AU980010

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Worn
- Location: Cabin Nr 8g
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT 8G WORN. THE SEAT WAS OBSTRUCTING THE OVERWING EXIT WHEN INTHE UPRIGHT POSITION.
